# SDR EIA2000003

- Difficulty date: January 19, 2000
- Submitted: April 3, 2000
- Operation: Air carrier
- Aircraft: N933F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47191
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Iced
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

PAJN - ON DEPARTURE FROM JUNEAU, EXPERIENCED VIBRATION AND NOISE FROM THE NOSE.  AFTER GEAR RETRACTION, ALL GEAR INDICATIONS IN COCKPIT NORMAL.  LANDING GEAR WAS EXTENDED AND RETRACTED IN FLIGHT, WITH NO CHANGE TO NOTED VIBRATION AND NOISE.  ANCHORAGE CENTER ADVISED OF RETURN TO JUNEAU.  APPROACH AND LANDING WAS UNEVENTFUL.  FOUND RIGHT NOSE GEAR DOOR TO BE OPENED ON LANDING.  DE-ICED AIRCRAFT AND CLEARED ICE FROM NOSE GEAR DOORS.  RECYCLED RT AND LT NOSE GEAR DOORS.  FUNCTION CHECK NORMAL.  (M)
